# SDR DALA1166349017

- Difficulty date: November 30, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER PRODUCTION DOUBLER BTW STA Y=1022 AND 1041 BTW LONGERONS 28L AND 29L, ALSON FRAME IN STA Y=1041 BTW 28L AND 28R AT AFT CARGO COMPARTMENT.  CORROSION ON FUSELAGE SKIN WAS BLENDED OUT AND WITHIN LIMITS  REF MD88 SRM 53-04D FIG 53.
